# SDR SWIA202406210514

- Difficulty date: May 14, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 48,438 hours, 31,834 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 629 S23-24l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT PLATE GOUGED AT FS629.0 BETWEEN STGR24L AND STGR23L AS MARKED CAMP 28231896     (C-CHECK RO 6/19/2024)    INSTALLED NEW STRAP P/N SH670-34099-3 ON FS 629 FRAME, REF: CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-33600, REV: AD
